# SDR 96ZZZX1350

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3240J
- Make and model: Beech 400BEECH
- Aircraft serial: RK92
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 45A10209007
- Condition: Cracked
- Location: Lt Wing
- Part time: 559 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING LT WING FUEL LEAK, FOUND 40-INCH CRACK IN LT SPAR AT CHANNEL OF UPPER SPAR CAP.  FURTHER INVESTIGATION REVEALED AIRCRAFT HAD A HARD LANDING.  PERFORMED PHASE 1 HARD LANDING INSPECTION ON FUSELAGE AND PHASE 2 INSPECTION ON WINGS TO THIS POINT.  SUBMITTER RECOMMENDS INSPECTING WING SPARS ON HARD LANDING INSPECTION AND IF SUSPECT CRACK, PERFORM NDI.
